International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 46, Pages 2473-2476
Rigid left Noetherian rings
Institute of Mathematics, Cracow University of Technology, Warszawska 24, Cracow 31-155, Poland
Received 17 January 2003
Copyright © 2004 O. D. Artemovych. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We prove thatany rigid left Noetherian ring is either a domain
or isomorphic to some ring of integers modulo
a prime power .